Journal d’Analyse Mathématique

, Volume 71, Issue 1, pp 173–193

The rozenblum-lieb-cwikel inequality for markov generators

Article

DOI: 10.1007/BF02788029

Cite this article as:
Levin, D. & Solomyak, M. J. Anal. Math. (1997) 71: 173. doi:10.1007/BF02788029

Copyright information

© Hebrew University of Jerusalem 1997

Authors and Affiliations

  1. 1.Department of Theoretical MathematicsThe Weizmann Institute of ScienceRehovotIsrael
  2. 2.Department of Theoretical MathematicsThe Weizmann Institute of ScienceRehovotIsrael